# SDR AALA20030882

- Difficulty date: August 21, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT LIGHTS ON SEATS FLASH INTERMITTENTLY IN FLIGHT.  REPLACED TRACK LIGHTING BATTERY PACKS AT OVERHEAD PANEL ABOVE AFT SERVICE DOOR AND BOTH BATTERY PACKS AT OVERHEAD PANEL ABOVE SEAT 20DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
